# SDR UALA2009082602664

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 35,604 hours, 4,426 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285W0020104
- Part serial: 1379
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE CARD ENG L LEFT ENGINE FIRE-OVERHEAT DETECTION CARD FAULT OR FAILURE, OR AIMS LOSS OF ARINC 629-429 COMMUNICATION WITH CARD.  STATUS MSG01- ACTIVE ENGINE START HARD; ENGINE FIRE DETECTION CARD (LEFT) HAS NO OUTPUT ON EFDC ARINC 429 BUS.  DB- ARINC SIGNAL GATEWAY (LEFT), LSCF MSG-2618891 ACTIVE ES HARD.  REPLACED CARD P85A10.  OPS TEST NORMAL.  REPLACED CARD P85A12, OPS GOOD.
